# SDR QXEA2010020300076

- Difficulty date: January 30, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 292 hours, 335 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110300A
- Part serial: 4689709A03368
- Condition: Malfunctioned
- Location: Comms
- Part time: 285 hours, 324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OVER FROM NR 1 COMM 120.400 TO NR 2 COMM 132.000.  BLEED OVER OCCURS WHEN TRANSMITTING ON 120.400 ONLY.   BLEED OVER IS VERY CLEAR AND DISTRACTIONG ON THE NR 2 COMM. OUTSIDE THE SCOPE OF THE SL. RETURNED TO FIELD. LANDING UNEVENTFUL. R & R VHF NR 1 AND VHF NR 2 TRANSCEIVERS AS PRECAUTIONARY MEASURE IAW AMM TASKS 23-11-01-000-801/400-801.  WHILE PERFORMING GVI OF NR 1 AND NR 2 VHF COMM ANTENNAS FOUND HAIRLINE CRACKS AT BASE OF NR 1 ANTENNA.  R & R NR 1 VHF COMM ANTENAS IAW AMM TASK NR 23-11-00-710-801.  CONTACTED FOR DEPARTURE ON FREQUENCY 120.400 SEVERAL TIMES WITH NO BLEED OVER.  ACFT OK FOR CONTINUED SERVICE.
